# SDR LR7A03111

- Difficulty date: December 4, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 21,553 hours, 10,482 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Longeron
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB5301 FOUND FS 902 DORSAL FIN LONGERON CRACKED AT LBL 13 & RBL 13, WL 285.  REPAIRED IAW LAC MEA 382-53-03-076.  NR 2054.
